# SDR CALA2014072191485

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 62,484 hours, 17,164 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT GOUGE IN R2 DOOR OUTER SKIN JUST AFT 13 STATION 720.  REPAIRED R2 DOOR OUTER SKIN BETWEEN DOOR BEAMS NR 4 & NR 5 AT BS 720 IAW ECRA 5210-02511.  THE R2 DOOR SKIN RECEIVED 1ST & 2ND STAGE APPROVAL.  THE INSPECTION THRESH HOLD FOR THIS REPAIR IS 30000 PTC.  A NEW FAA APPROVAL FINDING COMPLIANCE WITH 14CFR26.43 D & 25.571 IS REQUIRED BEFORE THE ACFT REACHES 30000 PTC FOR THE ACFT TO REMAIN AIRWORTHY AFTER THAT TIME.  CONTACT ENGINEERING AFTER THE ACFT COMPLETES 28000 BUT BEFORE 29000 PTC FOR DISPOSITION IAW ECRA 5210-02511.
